# SDR MALA976343

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Row 6a
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER SEAT 6A FELL.  MAINTENANCE RESECURED SIGN, ALL CHECKS GOOD.
